# SDR UALA2011121406871

- Difficulty date: December 14, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 47,175 hours, 5,950 cycles
- Engine: Pwa PW40903
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strip
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG AFT PYLON GAP STRIP NR 3 IS CRACKED.  DRESSED OUT PER MT 54-UA2 2.65625 INCHES LONG AND .1875 INCH DEEP.
